# SDR 2006UALA02398

- Difficulty date: December 19, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 35,329 hours, 12,362 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN THE COCKPIT CAUSED RTFL.     REPLACED AVIONICS EXTRACT FAN (18HQ).
